I need to give an update on some things since I went on hiatus.
First of all, my computer situation...I have decided to have a new computer built. The computer shop was unable to find a supplier of the kind of motherboard I needed for my old computer. (It is amazing how fast things become obsolete when it comes to computers.) They said they could try a few more places, but they couldn't say for sure if they would be able to find the part. So, instead of waiting another week to find out if the part could be found, I decided to let them just build me a new computer with the latest and greatest stuff. They are throwing in a few things for free to make up for what happened with the old computer. It will have XP Pro (not Vista -- they said that Vista is bad news, and I've heard nothing but bad things about it myself) and they will put my old hard drive in as a second hard drive, so that I can get my stuff off of it and use it as extra storage.
Regarding the Paxil-tapering situation...I will put that after the jump.
I had pretty much stayed the same in my dosage for a long time. I was taking one-eighth of a 10mg pill a day. I tried to get the liquid Paxil, and the pharmacy said it would be no problem, but when I brought the prescription home, it was pills, not liquid. I didn't feel like fussing with the pharmacy and couldn't divide the pills even smaller, so I stayed at the same dosage for a couple of months more. Then last week, I got an idea. I have some flavoring syrups that I got to use in soda and hot cocoa. I crushed up a pill into powder, added the powder to 16 teaspoons of the diet vanilla syrup and put it in a jar. I made my own liquid Paxil! I shake the solution up very well and take 1 tsp a day.
I'm doing alright on the lower dosage. I have had some episodes. I will get very depressed for a little while and have crying spells. I will also get suddenly very angry. But these episodes pass.
I'm not feeling the greatest, but I'm trying not to be so withdrawn and I'm trying to quit procrastinating things I need to do.